Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 1, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Feb 21, 2011, 10:15 PM EST for Hamilton County, Ohio. It took effect at Feb 22, 2011, 6:32 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 10:15 PM EST (03:15 UTC)
- In effect from
- Feb 22, 2011, 6:32 AM EST
- Expired
- Feb 22, 2011, 6:02 AM EST
- In force
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hamilton County, OH
The radar
The Cincinnati radar (KILN), 67 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Great Miami River at Miamitown (MIAO1).
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03274615, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
991 WGUS41 KILN 220315 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 1015 PM EST MON FEB 21 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC061-221515- /O.NEW.KILN.FL.W.0001.110222T1132Z-110223T1100Z/ /MIAO1.1.ER.110222T1132Z.110222T1800Z.110223T0500Z.NO/ 1015 PM EST MON FEB 21 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE GREAT MIAMI RIVER AT MIAMITOWN * FROM TUESDAY MORNING TO WEDNESDAY MORNING. * AT 9 PM THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 6 AM TUESDAY AND WILL CONTINUE TO RISE TO NEAR 17.3 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE GREAT MIAMI RIVER NEAR MIAMITOWN. $$
1 follow-up statement
788 WGUS81 KILN 221102 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 602 AM EST TUE FEB 22 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN OHC061-221132- /O.CAN.KILN.FL.W.0001.000000T0000Z-110223T1100Z/ /MIAO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 602 AM EST TUE FEB 22 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREAT MIAMI RIVER AT MIAMITOWN * AT 545 AM THE STAGE WAS 14.8 FEET. * FLOOD STAGE IS 16 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 14.9 FEET. THE RIVER WILL CONTINUE TO FALL TO 11.6 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Feb 21, 8:57 PM EST, 1 hour 18 minutes earlier.
Area forecast discussion, Feb 21, 8:57 PM EST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
857 PM EST MON FEB 21 2011
.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH OF THE REGION TONIGHT AS LOW PRESSURE
MOVES EAST ACROSS THE OHIO VALLEY. A TROUGH OF LOW PRESSURE WILL
REMAIN ACROSS THE REGION ON TUESDAY...BEFORE HIGH PRESSURE BUILDS
IN TUESDAY NIGHT AND WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
PCPN IS ENDING QUICKLY FROM W TO E. HAVE IT ENDED BY 04Z. THINK I
WILL LEAVE THE ADVISORY UP FOR A FEW HOURS IN THE W TO ALLOW THE
ROAD CREWS TO WORK ON THE ROADS...EVEN THOUGH THE PCPN HAS ENDED. SLOWED
THE RETURN OF THE SNOW SHOWERS WITH THE INVERTED TROF LATE TONIGHT
A LITTLE BIT.
LOW TEMPS LOOK GOOD FOR RIGHT NOW.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
A LINGERING TROUGH AXIS WILL LINGER ACROSS THE FORECAST AREA ON
TUESDAY...COMBINING WITH SOME MID LEVEL VORT ENERGY TO PRODUCE
SOME ADDITIONAL LIGHT PRECIPITATION ACROSS THE AREA. THIS SHOULD
BE NO MORE THAN A FEW TENTHS OF AN INCH OF SNOW...WITH SOME MIXING
WITH RAIN IN THE SOUTH.
HIGH PRESSURE WILL BUILD IN BY TUESDAY NIGHT...LEADING TO THE
COLDEST TEMPS OF THE FORECAST PERIOD. DROPPED BELOW GUIDANCE HERE
WITH CLEARING EXPECTED TO HELP THINGS GO AROUND 5 DEGREES BELOW
THE MIN TEMPS ON MONDAY NIGHT. A MODERATING TREND WILL BEGIN ON
WEDNESDAY...WITH SOUTHERLY FLOW BEGINNING AS THE SURFACE HIGH
MOVES TO THE EAST.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HAVE USED A BLEND OF HPC GUIDANCE AND THE 00Z ECMWF FOR THE LONG
TERM FCST AS MODELS CONTINUE TO STRUGGLE WITH S/WV ENERGY EJECTING
OUT OF THE SWRN U.S...INTO THE PLAINS...THEN INTO THE OHIO VALLEY.
THIS BLENDED SOLUTION OFFERS THE BEST CONTINUITY THROUGH AT LEAST
THE FIRST PART OF THE WEEKEND.
THAT SAID...FOR WEDNESDAY NIGHT INTO THURSDAY...A COLD FRONT WILL
SAG SE INTO THE WESTERN/SRN GREAT LAKES REGION. AT THIS TIME...IT
APPEARS THAT THE FRONT WILL MAKE IT AS FAR SE AS NW OHIO. INCREASING
WARM...MOIST ASCENT AHEAD OF THIS BOUNDARY WILL SPREAD SHOWERS INTO
THE AREA FROM WEST TO EAST WEDNESDAY NIGHT INTO THURSDAY.
AS UPPER LEVEL ENERGY EJECTS OUT OF THE PLAINS AND INTO THE OHIO
VALLEY THURSDAY NIGHT INTO FRIDAY...SFC LOW PRESSURE WILL RIDE NE
ALONG AFOREMENTIONED FRONTAL BOUNDARY. THESE FEATURES WILL BRING A
HIGH CHANCE FOR RAIN...SOME OF WHICH COULD BE MODERATE TO LOCALLY
HEAVY. RECENT SNOWMELT AND RAINFALL HAVE/WILL RESULT IN RISING
CREEKS...STREAMS...AND RIVERS. HENCE...THIS WEATHER EVENT/S
ADDITIONAL RAINFALL MAY BRING A HEIGHTEN THREAT FOR FLOODING. WILL
CONTINUE TO MENTION THIS IN THE HWO. LOW PRESSURE WILL PULL NE OF
THE REGION ON FRIDAY...ALLOWING COLDER AIR TO WORK BACK INTO THE
AREA. MOST OF THE PCPN WILL BE ON THE WANE WHEN THE COLDEST AIR
FILTERS BACK IN...SO NOT MUCH IN THE WAY OF SNOW IS EXPECTED ON THE
BACK SIDE OF THE DEPARTING SYSTEM.
HIGH PRESSURE IS THEN FCST TO BUILD INTO THE REGION FRIDAY
NIGHT...MOVING ACROSS THE OHIO VALLEY ON SATURDAY.
A LOT OF UNCERTAINTY EXISTS IN THE REMAINDER OF THE EXTENDED PERIOD
SUNDAY INTO MONDAY AS MODELS CONTINUE TO OFFER VARYING SOLUTIONS TO
S/WV ENERGY EJECTING NE INTO THE OHIO VALLEY. THERE COULD BE ANOTHER
SUBSTANTIAL RAIN EVENT DURING THIS PERIOD. HOWEVER...AS
MENTIONED...CONFIDENCE IS QUITE LOW ATTM.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
SEEING THE BACK EDGE OF THE PCPN ON THE RADAR NOW. LOOKS LIKE THE
SRN 2 TAFS WILL STAY RA. DAY SHOULD CHANGE TO SN IN THE NEXT HOUR
OR SO...BEFORE ENDING AS SNOW. CMH/LCK ARE ALREADY SNOW. HEAVIEST
PCPN IS AFFECTING THEM NOW. IT SHOULD SLOWLY TAPER OFF AFTER
01Z...BUT EXPECT SNOW THRU AT LEAST 04Z.
THERE ARE SOME TEMPRARY HIGHER CIGS ON THE BACK EDGE OF THE
PCPN...SO TRIED TO COVER FOR THIS JUMP IS CIG HEIGHT.
HOWEVER...LOOKING AT OBS FARTHER W AND AT MODEL RH
TIME/HEIGHT...EXPECT THE CIGS TO COME BACK DOWN.
MODELS ARE STILL SHOWING A SFC TROF HANGING BACK INTO TUE. THIS
WILL ACT AS A FOCUS FOR SOME LIGHT SHSN. CIGS SHOULD SLOWLY RISE
DURING TUE. HAVE THE SRN TAFS JUMPING TO VFR LATE IN THE PERIOD.
.OUTLOOK...MVFR CIGS/VSBYS ARE POSSIBLE THURSDAY INTO FRIDAY
NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 1 AM EST TUESDAY FOR OHZ026-034-
035-042>046-051>056.
KY...NONE.
IN...WINTER WEATHER ADVISORY UNTIL 1 AM EST TUESDAY FOR INZ050.
&&
SYNOPSIS...HATZOS
NEAR TERM...SITES
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITESHazardous weather outlook, Feb 21, 3:13 PM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 313 PM EST MON FEB 21 2011 INZ050-OHZ026-034-035-042>046-051>056-222015- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- 313 PM EST MON FEB 21 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL RAINFALL ON THURSDAY AND THURSDAY NIGHT WILL RESULT IN ELEVATED LEVELS ON RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. INZ058-059-066-073>075-080-KYZ091>093-OHZ060>065-070>074-077>080-082- 222015- FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-PIKE- 313 PM EST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. RAIN WILL CHANGE TO A MIX OF SLEET AND FREEZING RAIN TONIGHT...BEFORE CHANGING TO ALL SNOW OVERNIGHT. VERY LIGHT ACCUMULATIONS OF ICE ARE POSSIBLE...ALONG WITH LESS THAN AN INCH OF SNOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL RAINFALL ON THURSDAY AND THURSDAY NIGHT WILL RESULT IN ELEVATED LEVELS ON RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW AND ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. KYZ089-090-094>100-OHZ081-088-222015- CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- ADAMS-SCIOTO- 313 PM EST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ADDITIONAL RAINFALL ON THURSDAY AND THURSDAY NIGHT WILL RESULT IN ELEVATED LEVELS ON RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HATZOS
In the hours before
Local storm report, Feb 21, 6:00 PM EST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM SNOW KENTON 40.65N 83.61W
02/21/2011 M3.7 INCH HARDIN OH TRAINED SPOTTER
0530 PM ICE KENTON 40.65N 83.61W
02/21/2011 M0.20 INCH HARDIN OH TRAINED SPOTTER
&&
HATZOSLocal storm report, Feb 21, 7:24 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM SNOW WAPAKONETA 40.57N 84.19W
02/21/2011 M1.0 INCH AUGLAIZE OH DEPT OF HIGHWAYS
0536 PM SNOW GREENVILLE 40.10N 84.62W
02/21/2011 M0.2 INCH DARKE OH DEPT OF HIGHWAYS
0539 PM SNOW CELINA 40.55N 84.57W
02/21/2011 M0.5 INCH MERCER OH DEPT OF HIGHWAYS
0605 PM SNOW MARYSVILLE 40.24N 83.37W
02/21/2011 M0.2 INCH UNION OH DEPT OF HIGHWAYS
0640 PM SNOW 3 E UPPER ARLINGTON 40.03N 83.01W
02/21/2011 M0.5 INCH FRANKLIN OH TRAINED SPOTTER
OHIO STATE CAMPUS
0643 PM SNOW WESTERVILLE 40.12N 82.92W
02/21/2011 M0.2 INCH FRANKLIN OH DEPT OF HIGHWAYS
0645 PM SNOW PATTERSON 40.78N 83.53W
02/21/2011 M5.0 INCH HARDIN OH TRAINED SPOTTER
0652 PM SNOW KENTON 40.64N 83.61W
02/21/2011 M4.0 INCH HARDIN OH DEPT OF HIGHWAYS
0658 PM SNOW BELLEFONTAINE 40.36N 83.76W
02/21/2011 M0.5 INCH LOGAN OH DEPT OF HIGHWAYS
0705 PM SNOW SPRINGFIELD 39.93N 83.80W
02/21/2011 M0.1 INCH CLARK OH DEPT OF HIGHWAYS
&&Special weather statement, Feb 21, 7:47 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 747 PM EST MON FEB 21 2011 OHZ026-034-035-220300- HARDIN-MERCER-AUGLAIZE- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA 747 PM EST MON FEB 21 2011 ...SNOW CONTINUE TO FALL ACROSS PARTS OF WEST CENTRAL OHIO... SNOWFALL WILL CONTINUE ACROSS HARDIN...MERCER...AND AUGLAIZE COUNTIES THROUGH THE EVENING HOURS...BEFORE COMING TO AN END. THE SNOW ACCUMULATIONS WILL RANGE FROM THREE TO SIX INCHES OF SNOWFALL. EXPECT SOME DRIFTING AND BLOWING SNOW TO ALSO OCCUR. USE CAUTION WHEN TRAVELING THIS AFTERNOON AND EVENING. THE SNOW IN COMBINATION WITH THE PREVIOUS WINTRY MIXTURE THAT FELL MAY CAUSE SLICK SPOTS ON UNTREATED ROADWAYS. OHZ043-044-220300- SHELBY-LOGAN- INCLUDING THE CITIES OF...SIDNEY...BELLEFONTAINE 747 PM EST MON FEB 21 2011 ...MIXED PRECIPITATION CHANGING TO SNOW ACROSS PARTS OF WEST CENTRAL OHIO... THE MIXTURE OF FREEZING RAIN...SLEET...AND SNOW HAS TRANSITIONED TO ALL SNOW THIS EVENING. SNOW ACCUMULATION WILL BE AROUND ONE TO TWO INCHES. USE CAUTION WHEN TRAVELING ACROSS THE AREA THIS EVENING. THE WINTRY MIXTURE AND SNOW MAY CAUSE SLICK SPOTS ON UNTREATED ROADWAYS AND SIDEWALKS. INZ050-OHZ042-045-046-051>055-060>062-220300- WAYNE-DARKE-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...GREENVILLE...MARYSVILLE... DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS... EATON...DAYTON...XENIA 747 PM EST MON FEB 21 2011 ...A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW EXPECTED... RAIN HAS TRANSITIONED TO A MIX OF SLEET...FREEZING RAIN...AND SNOW THIS EVENING AS TEMPERATURES FALL BELOW FREEZING. THE FREEZING RAIN WILL PRODUCE LESS THAN ONE TENTH OF AN INCH OF ICE...WHILE SNOW ACCUMULATIONS BE AROUND TWO TENTHS OF AN INCH. SOME MINOR ICE ACCUMULATIONS WILL BEGIN TO FORM OF TREES...POWER LINES AND UNTREATED ROADWAYS AND SIDEWALKS. USE CAUTION WHEN TRAVELING THIS EVENING. THIS WINTRY MIXTURE MAY CAUSE SLICK SPOTS ON UNTREATED ROADWAYS AND SIDEWALKS.
Local storm report, Feb 21, 9:04 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
904 PM EST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM SNOW 5 SSW UTICA 40.16N 82.48W
02/21/2011 M1.8 INCH LICKING OH TRAINED SPOTTER
&&Local storm report, Feb 21, 10:01 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM FREEZING RAIN SPRINGFIELD 39.93N 83.80W
02/21/2011 M0.20 INCH CLARK OH TRAINED SPOTTER
&&Local storm report, Feb 21, 10:03 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1003 PM EST MON FEB 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FREEZING RAIN BALTIMORE 39.85N 82.61W
02/21/2011 M0.20 INCH FAIRFIELD OH TRAINED SPOTTER
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:40 AM EST | River Flood Warning | ILN | Adams | 5 hr |
| Feb 22, 6:58 AM EST | River Flood Warning | ILN | Pike, Scioto | 22 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.